New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Lyrica question
3 Replies
n-need2 - December 27

I hope everyone had a wonderful, wonderful Christmas....
My question is, for anyone who has been taking Lyrica or know of someone.....I had heard of all the negative side effects......sedation, weight gain, and so on....
I have been on it for one week now, and even though these things still may happen......
I started taking it twice a day yesterday......and oh my goodness....I worked myself to death but I feel great....
I took my Christmas tree down, I cleaned all my Christmas stuff up....and started putting it up......
cleaned up my kitchen....I will see how I feel after I get up tomorrow, I am a night shift worker, so I am backwards but so FAR, so GREAT!!!!!
and I noticed a lot of people was wondering about weight gain, even through the holidays, I lost 1 pound.
WHOOHOO!!!!!!!!!!
Please let me know though if this is normal, am I going to crash and burn????????? What is going on with me????
Thanks guys...
Amy

 

razorpig - January 7

It's hard to say, are you still increasing your dosage or are you at your designated level? I get a little dizzy, not too much, but I have gained 8 pounds, and I eat very little........

 

lemonwafer - January 9

I have been on it almost two months. I lost two pounds. My pain has almost been nonexistent. I hope I don't gain any weight as I just stopped smoking on J-1. I think that has a lot to do with my not hurting also.

 

Debbie Chappell - January 10

I am on Lyrica also. When do you take your medicine? I am having a really bad time getting to sleep. My mind and my body seem like they are racing and won't calm down. I thought Lyrica would help with getting sleep...? Is it just me?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question